# SDR UALA2010042601392

- Difficulty date: April 24, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,133 hours, 20,337 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HAS ONE DAMAGED FAN BLADE.  REPAIRED NR 2 ENG FAN BLADE IAW MM. EDDY CURRENT INSP ACP'D.  NO DEFECTS FOUND. RPR WITHIN LIMITS FOR CONTINUING SERVICE.
